# SDR AWXA200501306

- Difficulty date: October 23, 2005
- Submitted: November 1, 2005
- Operation: Air carrier
- Aircraft: N306AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24633
- Aircraft time: 49,231 hours, 33,521 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 69429494
- Part serial: NSN
- Condition: Cracked
- Location: Bs 807
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C16 CHECK DISCOVERED AFT CARGO BAY DOOR CUTOUT TORQUE BOX LOWER FRAME TO WEB ATTACH ANGLE CRACK, .3 INCHES IN LENGTH, AT BS 807 AND BL 22R.  MAINTENANCE REMOVED CRACKED ANGLE AND INSTALLED NEW ATTACH ANGLE AT BS 807, BL 22R IAW BOEING 737-300 SRM 51-40-02-0G FIG 8.
